# SDR JBZA09072011TB

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N37RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0646
- Aircraft time: 2,478 hours
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Part number: 405ADC3824
- Condition: Burned
- Location: Cabin Air
- Part time: 1,284 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, E, H

## Discrepancy

THE FOLD DOWN PELICAN RACK AT THE REAR OF THE ACFT ABOVE THE LOADING TUNNEL WAS INSPECTED FOR THE SOURCE OF SMOKE IN THE COCKPIT.  INITIALLY THE CENTRAL PILOTS DISPLAY SYS BOX FANS (2 EA) WERE SUSPECTED OF FAILURE. ONCE THE FAN UNIT WAS REPLACED AND SHIP BATTERY POWER WAS TURNED ON, THE MEDICAL EQUIPMENT AIR PUMP/COMPRESSOR MOUNTED ON THE SAME PELICAN RACK EMITTED SPARKS AND SMOKE. MECHANIC BELIEVES THE PUMP ARMATURE MAY HAVE A DEAD SPOT BECAUSE THE UNIT OPERATED NORMALLY DURING TROUBLESHOOTING OF THE ODOR. A REPLACEMENT AIR PUMP IS ON ORDER.
